Arithmetic Fujita approximation

Huayi Chen

Annales scientifiques de l'École Normale Supérieure (2010)

  • Volume: 43, Issue: 4, page 555-578
  • ISSN: 0012-9593


We prove an arithmetic analogue of Fujita’s approximation theorem in Arakelov geometry, conjectured by Moriwaki, by using measures associated to -filtrations.

How to cite


Chen, Huayi. "Arithmetic Fujita approximation." Annales scientifiques de l'École Normale Supérieure 43.4 (2010): 555-578. <>.

abstract = {We prove an arithmetic analogue of Fujita’s approximation theorem in Arakelov geometry, conjectured by Moriwaki, by using measures associated to $\mathbb \{R\}$-filtrations.},
author = {Chen, Huayi},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Fujita approximation; Arakelov geometry},
language = {eng},
number = {4},
pages = {555-578},
publisher = {Société mathématique de France},
title = {Arithmetic Fujita approximation},
url = {},
volume = {43},
year = {2010},

AU - Chen, Huayi
TI - Arithmetic Fujita approximation
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2010
PB - Société mathématique de France
VL - 43
IS - 4
SP - 555
EP - 578
AB - We prove an arithmetic analogue of Fujita’s approximation theorem in Arakelov geometry, conjectured by Moriwaki, by using measures associated to $\mathbb {R}$-filtrations.
LA - eng
KW - Fujita approximation; Arakelov geometry
UR -
ER -


  1. [1] S. Boucksom, C. Favre & M. Jonsson, Differentiability of volumes of divisors and a problem of Teissier, J. Algebraic Geom.18 (2009), 279–308. Zbl1162.14003MR2475816
  2. [2] N. Bourbaki, Éléments de mathématique. Fasc. XIII. Livre VI: Intégration. Chapitres 1, 2, 3 et 4: Inégalités de convexité, espaces de Riesz, mesures sur les espaces localement compacts, prolongement d’une mesure, espaces L p , Hermann, 1965. Zbl0136.03404MR219684
  3. [3] H. Chen, Convergence des polygones de Harder-Narasimhan, to appear in Mémoires de la SMF. Zbl1208.14001MR2768967
  4. [4] J.-P. Demailly, L. Ein & R. Lazarsfeld, A subadditivity property of multiplier ideals, Michigan Math. J.48 (2000), 137–156. Zbl1077.14516MR1786484
  5. [5] L. Ein, R. Lazarsfeld, M. Mustaţǎ, M. Nakamaye & M. Popa, Asymptotic invariants of line bundles, Pure Appl. Math. Q.1 (2005), 379–403. Zbl1139.14008MR2194730
  6. [6] L. Ein, R. Lazarsfeld, M. Mustaţă, M. Nakamaye & M. Popa, Restricted volumes and base loci of linear series, Amer. J. Math.131 (2009), 607–651. Zbl1179.14006MR2530849
  7. [7] T. Fujita, Approximating Zariski decomposition of big line bundles, Kodai Math. J.17 (1994), 1–3. Zbl0814.14006MR1262949
  8. [8] É. Gaudron, Pentes des fibrés vectoriels adéliques sur un corps global, Rend. Semin. Mat. Univ. Padova119 (2008), 21–95. Zbl1206.14047MR2431505
  9. [9] H. Gillet & C. Soulé, On the number of lattice points in convex symmetric bodies and their duals, Israel J. Math.74 (1991), 347–357. Zbl0752.52008MR1135244
  10. [10] R. Lazarsfeld, Positivity in algebraic geometry. II, Ergebnisse Math. Grenzg. 49, Springer, 2004. Zbl1093.14500MR2095472
  11. [11] R. Lazarsfeld & M. Mustață, Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér. 42 (2009), 783–835. Zbl1182.14004MR2571958
  12. [12] A. Moriwaki, Arithmetic height functions over finitely generated fields, Invent. Math.140 (2000), 101–142. Zbl1007.11042MR1779799
  13. [13] A. Moriwaki, Continuity of volumes on arithmetic varieties, J. Algebraic Geom.18 (2009), 407–457. Zbl1167.14014MR2496453
  14. [14] A. Moriwaki, Continuous extension of arithmetic volumes, Int. Math. Res. Not.2009 (2009), 3598–3638. Zbl1192.14022MR2539186
  15. [15] A. Okounkov, Brunn-Minkowski inequality for multiplicities, Invent. Math.125 (1996), 405–411. Zbl0893.52004MR1400312
  16. [16] R. Rumely, C. F. Lau & R. Varley, Existence of the sectional capacity, Mem. Amer. Math. Soc. 145, 2000. Zbl0987.14018MR1677934
  17. [17] S. Takagi, Fujita’s approximation theorem in positive characteristics, J. Math. Kyoto Univ.47 (2007), 179–202. Zbl1136.14004MR2359108
  18. [18] X. Yuan, Big line bundles over arithmetic varieties, Invent. Math.173 (2008), 603–649. Zbl1146.14016MR2425137
  19. [19] X. Yuan, On volumes of arithmetic line bundles, preprint arXiv:0811.0226. Zbl1197.14023MR2575090
  20. [20] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math.76 (1962), 560–615. Zbl0124.37001MR141668
  21. [21] S. Zhang, Positive line bundles on arithmetic varieties, J. Amer. Math. Soc.8 (1995), 187–221. Zbl0861.14018MR1254133

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.